Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5827483, 8 pages
http://dx.doi.org/10.1155/2016/5827483
Research Article

Discrete Weighted Pseudo Almost Automorphic Solutions of Nonautonomous Difference Equations

1School of Sciences, Nanchang University, Nanchang 330031, China
2Numerical Simulation and High-Performance Computing Laboratory, School of Sciences, Nanchang University, Nanchang 330031, China

Received 6 December 2015; Accepted 24 March 2016

Academic Editor: Silvia Romanelli

Copyright © 2016 Xiaoqing Wen and Hongwei Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the concept of a discrete weighted pseudo almost automorphic function and prove some basic results. Further, we investigate the nonautonomous linear and semilinear difference equations and obtain the weighted pseudo almost automorphic solutions of both these kinds of difference equations, respectively. Our results generalize the ones by Lizama and Mesquita (2013).